# SDR UALA2010081302953

- Difficulty date: August 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE E & E COMPT DOOR SKIN DAMAGED.  MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW FWD E & E DOOR SKIN.
